# SDR 07FDEA01046

- Difficulty date: March 20, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 45,306 hours, 19,914 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER LIFTOFF ON KMEM 18L, HEAVY ARID FUMES FILLED COCKPIT FOLLOWED MAY RED MAIN DECK SMOKE WARNING AND CRC CHIMES.  DECLARED EMERGENCY AND LANDED ON  RUNWAY 27.  FUMES STILL HEAVY.  EVACUATED AIRCRAFT ON RUNWAY.  RAN PACKS ON GROUND.  NOTED THE ODOR OF OIL WHILE PACKS ARE RUNNING WITH APU AIR  INSP DUCT AT THE OUTLET SIDE OF APU LOAD BLEED VALVE.  NO OIL NOTED.  REINSTALLED DUCT AND CLAMP.  RAN APU.  LEAK CHECK GOOD.  REMOVED AND REPLACED AVIONICS COOLING AIR FILTER AS PRECAUTIONARY PER SMP.  REPLACED COALESCER BAGS (PRECAUTIONARY).  PERFORMED ENG RUNS AT PWR PER A310 JRH.  NO ODOR NOTED DURING ENG RUNS.  NO DEFECTS NOTED AT THIS TIME  REINSTALLED PACK BAY PANEL PER SMP.
